Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear stability of shock waves for viscous conservation laws


Author: Tai-ping Liu
Journal: Bull. Amer. Math. Soc. 12 (1985), 233-236
MSC (1980): Primary 35K55, 76N10; Secondary 35B40, 35L65
DOI: https://doi.org/10.1090/S0273-0979-1985-15356-X
MathSciNet review: 776475
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Goodman, Nonlinear asymptotic stability of viscous shock profiles for conservation laws (preprint). MR 853782
  • 2. E. Hopf, The partial differential equation u + uu = μu, Comm. Pure Appl. Math. 3 (1950), 201-230. MR 47234
  • 3. A. M. Il'in and O. A. Oleinik, Asymptotic behavior of the solutions of the Cauchy problem for certain quasilinear equations for large time, Mat. Sb. 51 (1960), 191-216. (Russian) MR 120469
  • 4. S. Kawashima and A. Matzumura, Asymptotic stability of traveling wave solutions of system for one-dimensional gas motion.
  • 5. P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537-566. MR 93653
  • 6. T.-P. Liu, Linear and nonlinear large-time behavior of solutions of general systems of hyperbolic conservation laws, Comm. Pure Appl. Math. 30 (1977), 767-796. MR 499781
  • 7. A. Matzumura and K. Nishihara, On a stability of traveling wave solutions of a one-dimensional model system of compressible viscous gas (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35K55, 76N10, 35B40, 35L65

Retrieve articles in all journals with MSC (1980): 35K55, 76N10, 35B40, 35L65


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15356-X

American Mathematical Society